JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON DERIVATIONS IN BANACH ALGEBRAS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON DERIVATIONS IN BANACH ALGEBRAS
Chang, Ick-Song; Jun, Kil-Woung; Jung, Yong-Soo;
  PDF(new window)
 Abstract
Our main goal is to show that if there exist Jordan derivations D and G on a noncommutative (n + 1)!-torsion free prime ring R such that for all , then we have D
 Keywords
noncommutative Banach algebra;derivation;commuting;prime ring;radical;
 Language
English
 Cited by
1.
PAIR OF (GENERALIZED-)DERIVATIONS ON RINGS AND BANACH ALGEBRAS,;;

대한수학회보, 2009. vol.46. 5, pp.857-866 crossref(new window)
1.
Pairs of derivations on rings and Banach algebras, Demonstratio Mathematica, 2008, 41, 2  crossref(new windwow)
2.
Identities with Generalized Derivations on Prime Rings and Banach Algebras, Algebra Colloquium, 2012, 19, spec01, 971  crossref(new windwow)
3.
Annihilator condition of a pair of derivations in prime and semiprime rings, Indian Journal of Pure and Applied Mathematics, 2016, 47, 1, 111  crossref(new windwow)
4.
Skew Derivations of Prime Rings, Siberian Mathematical Journal, 2006, 47, 1, 169  crossref(new windwow)
 References
1.
Proc. Amer. Math. Soc., vol.104. pp.1003-1006

2.
Proc. Amer. Math. Soc., vol.114. pp.641-649

3.
J. Algebra, vol.156. pp.385-394 crossref(new window)

4.
Rad. Mat., vol.5. pp.237-246

5.
Canada. Math. Bull., vol.24. 4, pp.415-421 crossref(new window)

6.
Comm. Algebras., vol.23. 10, pp.3705-3713 crossref(new window)

7.
Amer. J. Math., vol.90. pp.1067-1073 crossref(new window)

8.
Bull. Korean Math. Soc., vol.38. pp.709-718

9.
Proc. Amer. Math. Soc., vol.8. pp.1067-1073

10.
Proc. Amer. Math. Soc., vol.20. pp.166-170

11.
Proc. Amer. Math. Soc., vol.24. pp.209-214

12.
Math. Ann., vol.129. pp.260-264 crossref(new window)

13.
Ann. of Math., vol.128. pp.435-460 crossref(new window)